# SDR CALA9601807

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 2350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOOR SUPPORT AT STA 2350, LBL 40.  THE FLOOR SUPPORT WAS REMOVED AND A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 53-10-07.
